Maximum regularized likelihood estimator of finite mixtures with a structural model

Eguchi, Shinto, Yoshioka, Koichi . Communications in Statistics: Theory and Methods 2010. 39 (8) :1498-1510

Locate this article in:

Bibtex

@article{CIS-254807,
  Author = {Eguchi, Shinto and Yoshioka, Koichi},
  Title = {Maximum regularized likelihood estimator of finite mixtures with a structural model},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {39},
  Number = {8},
  Year = {2010},
  Pages = {1498--1510},
  Keywords = {Mixture of distributions, Model identification, Cross validation, EM algorithm, Special issue: Recent advances in statistical inference— In honor of professor Masafumi Akahira, infinite likelihood}
}

Similar articles